| Model Number |
1128-001101-01 |
| Medical Device Problem Codes |
No Display/Image (1183); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device would not power up and the device's display flickered.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including on/off current testing and full functional testing with a test battery pack without duplicating the report.The battery involved in the reported event was not returned for evaluation, limiting the scope of the investigation.The device was found to be functioning within specification.The device was recertified and returned to the customer.No trend is associated with reports of this type.